# SDR SWAA2024032767884

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8920Q
- Make and model: Boeing 737-8
- Aircraft serial: 42557
- Aircraft time: 955 hours, 526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LT IN FWD GALLEY AREA INOP.  RELAMPED FWD GALLEY AREA LIGHT IAW AMM 33-26-02.
